# SDR 2008UALA05771

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 29,704 hours, 11,378 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN - HYD.  FOUND LOOSE LINE AT KEEL BEAM.  SECURED HYD LINE AT KEEL BEAM, PUMP REPLACED FOR CAVITATION AND FILTERS DOWNLINE.  SERVICED SYSTEM AND ALL LEAK CHECKS WERE GOOD.
